Translator Disclaimer
May/June 2020 Bifurcations and exact traveling wave solutions of Gerdjikov-Ivanov equation with perturbation terms
Yuzhen Bai, Yonghui Xia, Wenjing Zhu
Adv. Differential Equations 25(5/6): 279-314 (May/June 2020).

Abstract

This paper is to find new exact traveling wave solutions of the nonlinear Gerdjikov-Ivanov (for short, GI) equation with perturbation terms. Based on employing the bifurcation theory of planar dynamical systems, we found the exact solutions including periodic wave solution, kink wave solution, anti-kink wave solution and solitary wave solution (bright and dark). Moreover, the explicit expressions of the exact solutions in different parametric domains are given. Finally, we conclude our main results in a theorem at the end of the paper.

Citation

Download Citation

Yuzhen Bai. Yonghui Xia. Wenjing Zhu. "Bifurcations and exact traveling wave solutions of Gerdjikov-Ivanov equation with perturbation terms." Adv. Differential Equations 25 (5/6) 279 - 314, May/June 2020.

Information

Published: May/June 2020
First available in Project Euclid: 16 May 2020

zbMATH: 07243145
MathSciNet: MR4099221

Subjects:
Primary: 34C23, 35C07

Rights: Copyright © 2020 Khayyam Publishing, Inc.

JOURNAL ARTICLE
36 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 5/6 • May/June 2020
Back to Top